zbMATH — the first resource for mathematics

An approximation of partial sums of independent RV’s, and the sample DF. I. (English) Zbl 0308.60029

60G50 Sums of independent random variables; random walks
62D05 Sampling theory, sample surveys
Full Text: DOI
[1] Bártfai, P.: Die Bestimmung der zu einem wiederkehrenden Proze\(\backslash\) gehörenden Verteilungsfunktion aus den mit Fehlern behafteten Daten einer einzigen Realisation. Studia Sci. Math. Hungar. 1, 161-168 (1966) · Zbl 0156.39102
[2] Bártfai, P.: über die Entfernung der Irrfahrtswege. Studia Sci. Math. Hungar. 5, 41-49 (1970) · Zbl 0274.60048
[3] Breiman, L.: Probability. Reading, Mass: Addison-Wesley, 1968 · Zbl 0174.48801
[4] Brillinger, D. R.: An asymptotic representation of the sample df. Bull. Amer. Math. Soc. 75, 545-547 (1969) · Zbl 0206.20602
[5] Csörg?, M., Révész, P.: A new method to prove Strassen type laws of Invariance Principle I.-II. Z. Wahrscheinlichkeitstheorie verw. Geb. 31, 255-259 and 261-269 (1975) · Zbl 0283.60023
[6] Erd?s, P., Rényi, A.: On a new law of large numbers. J. Analyse Math. 23, 103-111 (1970) · Zbl 0225.60015
[7] Kiefer, J.: On the deviations in the Skorohod-Strassen approximation scheme. Z. Wahrscheinlichkeitstheorie verw. Geb. 13, 321-332 (1969) · Zbl 0176.48201
[8] Kiefer, J.: Skorohod embedding of multivariate RV’s, and the sample DF. Z. Wahrscheinlichkeitstheorie verw. Geb. 24, 1-35 (1972) · Zbl 0267.60034
[9] Petrov, V.V.: On large deviations of sums of random variables. (Russian) Vestnik Leningrad. Univ. 16, 25-37 (1961)
[10] Petrov, V. V.: On sums of independent random variables. (Russian) Moscow, Nauka. 1972
[11] Richter, W.: Local limit theorems for large deviations (Russian) Teor. Verojatnost. i Primenen 2, 214-229(1957)
[12] Sawyer, S.: Rates of convergence for some functionals in probability. Ann. Math. Statist. 43, 273-284(1972) · Zbl 0239.60024
[13] Skorohod, A.V.: Studies in the theory of random processes. Reading, Mass: Addison-Wesley 1965
[14] Strassen, V.: Almost sure behaviour of sums of independent random variables and martingales. Proc. 5th Berkeley Sympos. Math. Statist. Probab. (1965), Vol. II (part 1), 315-343. Berkeley: Univ. of Calif. Press 1967
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.